Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Masayoshi MIYANISHI "On the extensions of linear groups by abelian varieties over a field of positive characteristic $p$," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 19(1), 1-29, (January, 1967)